advertisement
Question
Posted by: Anonymous | 2009-05-04

Meds.

I’ ve posted a message last week that I’ m seeing a new psychiatrist. I saw her a week ago and she told me to reduce the Epitec from 350 mg to 300 mg. The intention is to reduce it to 200 mg. I use to take the Epitec once a day, but she told me to divide it in two doses. I never imagined that my physical reaction to this change would be so awful. I’ m practically climbing the walls. I feel like a junkie who can’ t wait for my next fix. I don’ t know you long will it take to become used to this change. If this is the way I react to the change should I be on the Epitec at all? I’ ve been using it for years. Neither the Epitec nor the Wellbutrin (which is being replaced by Zoloft) prevented me from having a severe depressive episode at least once a year.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Its wise not to reduce some of these meds too quickly, so you seem to have received sound advice. I haven't heard of people reacting as you describe, to such a decrease and revision of the timing of your doses. Your situation is complex, and you should at least call, and preferably see, your doc again, for further assessment and advice. When you have a long-standing chemical set-up, and more than one aspect is changed at the same time, i needs care to asses what is causing problems, and what is not And it needs a direct personal assessment

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Liza | 2009-05-04

Not sure whether you should have any reaction to the dosage change with Epitec. If your reaction is this bad, perhaps you need to see your doc asap. Perhaps there is another reason for your symptoms?

Good Luck
Liza

Reply to Liza
Posted by: Anonymous | 2009-05-04

ah...modern psychiatric drugs...arent they a great invention!

have you thought of CBT? talking might help

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement